| Model Number |
865214 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Serial number unknown.A follow-up report will be submitted once the investigation is complete.
Event or Problem Description
The distributor claimed that a battery (part number 9065; batt.3.7v,wrls.Pat.Mdle.Rohs) was received without a label.The label that is missing from the battery contains no text and is all symbols.The device was not in use on a patient.
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.